Alert archive / Wyoming / High Wind Warnings in 2008
High Wind Warning 14, NWS Riverton, WY
NWS Riverton, WY issued this high wind warning at Mar 29, 2008, 11:23 AM MDT for 4 counties in Wyoming. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2008, 11:23 AM MDT (17:23 UTC)
- Expired
- Mar 29, 2008, 6:53 PM MDT
- In force
- 8 hr
- Issued by
- NWS Riverton, WY
Counties Fremont County, WY, Hot Springs County, WY, Natrona County, WY, Park County, WY
The radar
The Riverton/Lander radar (KRIW), 56 km from the middle of the area, began a volume at 17:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 5.4 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1557 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KRIW 291723 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1123 AM MDT SAT MAR 29 2008 ...HIGH WIND WARNING FOR THE WIND RIVER BASIN UNTIL 9 PM MDT... .A STRONG PRESSURE GRADIENT ACROSS CENTRAL WYOMING WILL CONTINUE TO PRODUCE HIGH WINDS IN THE WIND RIVER BASIN THIS AFTERNOON INTO THIS EVENING. 35 TO 40 MPH WINDS WITH GUSTS TO 60 MPH ARE EXPECTED. WYZ017-300300- /O.NEW.KRIW.HW.W.0014.080329T1723Z-080330T0300Z/ WIND RIVER BASIN- INCLUDING THE CITIES OF...RIVERTON...SHOSHONI 1123 AM MDT SAT MAR 29 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A STRONG PRESSURE GRADIENT ACROSS CENTRAL WYOMING WILL CONTINUE TO PRODUCE HIGH WINDS IN THE WIND RIVER BASIN THIS AFTERNOON INTO THIS EVENING. 35 TO 40 MPH WINDS WITH GUSTS TO 60 MPH ARE EXPECTED. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ C.BAKER
3 follow-up statements
000 WWUS75 KRIW 291852 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1252 PM MDT SAT MAR 29 2008 ...HIGH WIND WARNING FOR THE WIND RIVER BASIN UNTIL 9 PM MDT... .A STRONG PRESSURE GRADIENT ACROSS CENTRAL WYOMING WILL CONTINUE TO PRODUCE HIGH WINDS IN THE WIND RIVER BASIN...AND THE LANDER FOOTHILLS...THIS AFTERNOON INTO THIS EVENING. 35 TO 40 MPH WINDS WITH GUSTS TO 60 MPH ARE EXPECTED. WYZ018-300300- /O.EXA.KRIW.HW.W.0014.000000T0000Z-080330T0300Z/ LANDER FOOTHILLS- INCLUDING THE CITY OF...LANDER 1252 PM MDT SAT MAR 29 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A STRONG PRESSURE GRADIENT ACROSS CENTRAL WYOMING WILL CONTINUE TO PRODUCE HIGH WINDS IN THE LANDER FOOTHILLS THIS AFTERNOON INTO THIS EVENING. 35 TO 40 MPH WINDS WITH GUSTS TO 60 MPH ARE EXPECTED. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ WYZ017-300300- /O.CON.KRIW.HW.W.0014.000000T0000Z-080330T0300Z/ WIND RIVER BASIN- INCLUDING THE CITIES OF...RIVERTON...SHOSHONI 1252 PM MDT SAT MAR 29 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A STRONG PRESSURE GRADIENT ACROSS CENTRAL WYOMING WILL CONTINUE TO PRODUCE HIGH WINDS IN THE WIND RIVER BASIN THIS AFTERNOON INTO THIS EVENING. 35 TO 40 MPH WINDS WITH GUSTS TO 60 MPH ARE EXPECTED. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$
000 WWUS75 KRIW 292022 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 222 PM MDT SAT MAR 29 2008 ...HIGH WIND WARNING FOR THE WIND RIVER BASIN AND THE WESTERN SIDE OF THE BIG HORN BASIN UNTIL 9 PM MDT... .A STRONG PRESSURE GRADIENT ACROSS CENTRAL WYOMING WILL CONTINUE TO PRODUCE HIGH WINDS IN THE WIND RIVER BASIN THE LANDER FOOTHILLS...AND THE EAST SLOPES OF THE ABSAROKA MOUNTAINS AND ADJACENT BIG HORN BASIN THIS AFTERNOON INTO THIS EVENING. 35 TO 40 MPH WINDS WITH GUSTS TO 60 MPH ARE EXPECTED. SOME MOUNTAIN AREAS IN THE ABSAROKA MOUNTAINS WILL SEE GUSTS TO 75 MPH. WYZ002-003-005-007-300300- /O.EXA.KRIW.HW.W.0014.000000T0000Z-080330T0300Z/ ABSAROKA MOUNTAINS-CODY FOOTHILLS-SOUTHWEST BIG HORN BASIN- OWL CREEK AND BRIDGER MOUNTAINS- INCLUDING THE CITIES OF...CODY...MEETEETSE...THERMOPOLIS 222 PM MDT SAT MAR 29 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A STRONG PRESSURE GRADIENT ACROSS NORTHWEST WYOMING WILL CONTINUE TO PRODUCE HIGH WINDS IN THE ABSAROKA FOOTHILLS OF PARK COUNTY AND HOT SPRINGS COUNTY THIS AFTERNOON INTO THIS EVENING. 35 TO 40 MPH WINDS WITH GUSTS TO 60 MPH ARE EXPECTED. SOME MOUNTAIN AREAS IN THE ABSAROKA MOUNTAINS WILL SEE GUSTS TO 75 MPH. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ WYZ017-300300- /O.CON.KRIW.HW.W.0014.000000T0000Z-080330T0300Z/ WIND RIVER BASIN- INCLUDING THE CITIES OF...RIVERTON...SHOSHONI 222 PM MDT SAT MAR 29 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A STRONG PRESSURE GRADIENT ACROSS CENTRAL WYOMING WILL CONTINUE TO PRODUCE HIGH WINDS IN THE WIND RIVER BASIN THIS AFTERNOON INTO THIS EVENING. 35 TO 40 MPH WINDS WITH GUSTS TO 60 MPH ARE EXPECTED. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ WYZ018-300300- /O.CON.KRIW.HW.W.0014.000000T0000Z-080330T0300Z/ LANDER FOOTHILLS- INCLUDING THE CITY OF...LANDER 222 PM MDT SAT MAR 29 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A STRONG PRESSURE GRADIENT ACROSS CENTRAL WYOMING WILL CONTINUE TO PRODUCE HIGH WINDS IN THE LANDER FOOTHILLS THIS AFTERNOON INTO THIS EVENING. 35 TO 40 MPH WINDS WITH GUSTS TO 60 MPH ARE EXPECTED. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$
000 WWUS75 KRIW 300053 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 653 PM MDT SAT MAR 29 2008 WYZ002-003-005-007-017-018-300200- /O.CAN.KRIW.HW.W.0014.000000T0000Z-080330T0300Z/ ABSAROKA MOUNTAINS-CODY FOOTHILLS-SOUTHWEST BIG HORN BASIN- OWL CREEK AND BRIDGER MOUNTAINS-WIND RIVER BASIN-LANDER FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE...THERMOPOLIS... RIVERTON...SHOSHONI...LANDER 653 PM MDT SAT MAR 29 2008 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE HIGH WIND WARNING. WINDS HAD SUBSIDED THIS EVENING AND WILL CONTINUE TO DIMINISH THROUGH DUSK. $$ AEM
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Mar 29, 3:09 AM MDT, 8 hours 14 minutes earlier.
Area forecast discussion, Mar 29, 3:09 AM MDT, 8 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 309 AM MDT SAT MAR 29 2008 .SHORT TERM...TODAY THROUGH MONDAY NIGHT PLENTY OF WIND IN STORE FOR WESTERN AND CENTRAL WYOMING TODAY. STRONG CLOSED LOW CURRENTLY CENTERED OVER SEATTLE EARLY THIS MORNING FORECAST TO CONTINUE JUST ABOUT DUE EAST THROUGH MONTANA DURING THE DAY. ASSOCIATED SURFACE LOW IS EXPECTED TO DEEPEN AND BE CENTERED JUST SOUTHEAST OF GILLETTE AROUND MID-DAY. MOST AREAS APPROACHING HIGH WIND WARNING CRITERIA TODAY BUT WITH A STABLE ATMOSPHERE PUNCHING IN RAPIDLY BEHIND THE COLD FRONT...WILL HOLD OFF ON ISSUING ANY WIND WARNINGS AS SURFACE PRESSURE GRADIENT THE MAIN DRIVING FORCE. EXPECTING SNOW OVER THE WEST TO RAPIDLY DIMINISH THIS AFTERNOON WITH UPPER LEVEL DRY SLOT AND ASSOCIATED STRONG DOWNWARD ATMOSPHERIC MOTION ON THE SOUTHEAST SIDE OF THE UPPER LOW MOVES OVERHEAD. DID...HOWEVER...KEEP CHANCES FOR SNOW IN THE WESTERN MOUNTAINS THROUGH THE AFTERNOON...MAINLY CONFINED TO WEST SLOPES WITH SOME...ALBEIT SHALLOW...MOISTURE IN THE WESTERLY FLOW AT H7. STRONG BAROCLINIC INSTABILITY/LIFT ALONG THE MID-LEVEL FRONT MOVING THROUGH SWEETWATER COUNTY SHOULD BRING AREAS OF LIGHT SNOW TO FROM LITTLE AMERICA EAST TO GREEN RIVER AND ROCK SPRINGS DURING THE EARLY AFTERNOON. ATTENTION THEN TURNS TO SUNDAY. AS THE FLOW ALOFT BACKS AHEAD OF AN APPROACHING SPLIT PACIFIC TROUGH SATURDAY NIGHT...THE PREVIOUSLY MENTIONED MID- LEVEL FRONT GETS FORCED NORTHWARD BY THE SOUTHERN PORTION OF THE SPLIT TROUGH. PLENTY OF MID-LEVEL MOISTURE GETS ADVECTED INTO THE SOUTHWEST FLOW AHEAD OF THE TROUGH. LARGE SCALE LIFT IN THE FORM OF ISENTROPIC UPGLIDE BEGINS IN EARNEST OVER SOUTHERN WYOMING SUNDAY MORNING. THE MOISTURE AND LIFT MOVE NORTH INTO THE REMAINDER OF THE CWA DURING THE DAY. LIGHT TO MODERATE SNOW LIKELY FOR MOST AREAS WITH THIS PATTERN AND INCREASED PRECIPITATION CHANCES FURTHER AS A RESULT. AS SURFACE PRESSURES DROP OVER WESTERN COLORADO SUNDAY AFTERNOON...THE SURFACE FLOW TURNS NORTHEASTERLY BRINGING WIDESPREAD SNOW...POSSIBLY SIGNIFICANT...TO THE LANDER FOOTHILLS...EAST WIND RIVER MOUNTAINS...AND BEAVER RIM AREAS SUNDAY AFTERNOON AND EARLY EVENING...AND TO NATRONA COUNTY DURING THE EVENING. COMPLEX SURFACE PATTERN DEVELOPS THEREAFTER AS THE NORTHERN PORTION OF THE SPLIT TROUGH IS PROGGED TO CLOSE OFF OVER CENTRAL IDAHO SUNDAY NIGHT. PRECIPITATION FOCUS THEN SHIFTS BACK WEST OF THE DIVIDE LATE SUNDAY NIGHT INTO MONDAY. GLOBAL MODELS IN GOOD AGREEMENT DRYING THINGS OUT LATE MONDAY NIGHT IN A DRY WEST-NORTHWEST FLOW ALOFT. .LONG TERM...TUESDAY THROUGH SATURDAY THE TROUGH REMAINS OVER THE NORTHERN ROCKIES ON TUE WITH ANOTHER WAVE IN THE FLOW. THIS WOULD KEEP PRECIP GOING IN MTS ON TUE WITH A SLIGHT CHANCE IN THE FAR WEST VALLEYS. WILL KEEP THE LOWER ELEVATIONS EAST OF THE DIVIDE DRY ON TUE. THE WAVE EXITS THE NORTH TUE NIGHT WITH LINGERING LIGHT SNOW IN THE MTS WITH DRY WEATHER ELSEWHERE. WED AND THU LOOK UNSETTLED AS AN UPPER LOW ENTERS CALIFORNIA WED AND THEN OPENS INTO A TROUGH WED NIGHT AND THURS AS IT CROSSES THE SOUTHERN ROCKIES. GFS/ECMWF ARE FAIRLY CLOSE TONIGHT WITH SPEED AND MOVEMENT OF MAIN ENERGY AS IT PASSES TO OUR SOUTH. IN THE NORTHERN STREAM ANOTHER SHORTWAVE MOVES THROUGH THE NORTHERN ROCKIES WED INTO WED NIGHT. HAVE LOW PRECIP CHANCE IN THE FORECAST WED AND WED NIGHT WITH A BETTER CHANCE IN THE MTS. ON THURS THE GFS MODEL HAS IMPROVING WEATHER OVER THE REGION WHILE THE ECMWF HAS AN ODD SHORTWAVE IN IDAHO AT 00Z FRI. NOT SOLD ON THIS SOLUTION AND WILL NOT RAISE PRECIP CHANCE FROM CURRENT LEVELS ON THURS. THE GFS MAINTAINS A NW FLOW ALOFT THU NIGHT THROUGH SATURDAY WITH A SERIES OF WEAK SHORTWAVES WHICH WOULD BRING SHOTS OF SNOW TO THE NORTHERN AND WESTERN MOUNTAINS. THE ECMWF IS SHOWING A SERIES OF TROUGHS IN A MORE WEST TO SOUTHWEST FLOW ALOFT. AGAIN NOT SOLD ON THIS MODEL TONIGHT AND WILL LEAN TO GFS. SOME PLACES IN THE LOWER ELEVATIONS MAY SEE SOME SNOW SHOWERS FRIDAY NIGHT AND SATURDAY. WILL KEEP FORECAST DRY FOR NOW AS MANY DAYS TO WATCH THIS...AND CONFIDENCE IN THE FORECAST THAT FAR OUT IS LOW BASED ON LACK OF MODEL RUN TO RUN CONSISTENCY THIS WEEK. TEMPS WILL BE SLOW TO MODERATE DURING THE WEEK. && .AVIATION... IFR/MVFR CONDITIONS WILL PREVAIL WEST OF THE DIVIDE SATURDAY MORNING WITH -SHSN AND BLSN. STRONG WEST WIND AT 25 TO 40 KNOTS WILL PUSH ACROSS CENTRAL WYOMING 14Z-18Z SATURDAY BEHIND A STRONG COLD FRONT...THOUGH VFR CONDITIONS WILL PREVAIL EAST OF THE DIVIDE IN THE STRONG DOWNSLOPE CONDITIONS. CONDITIONS WILL IMPROVE IN THE WEST SATURDAY AFTERNOON WITH VFR PREVAILING BY 00Z SUNDAY. && .FIRE WEATHER... STRONG WINDS WILL DEVELOP OVER THE MAJORITY OF THE DISTRICT TODAY. AREAS OF SNOW...LOW MIXING HEIGHTS AND POOR SMOKE DISPERSAL CAN BE EXPECTED IN THE WEST. WITH HIGHER MIXING HEIGHTS AND STRONG TRANSPORT WINDS...GOOD SMOKE DISPERSAL SHOULD RESULT IN THE EAST DURING THE MORNING...RAPIDLY DIMINISHING DURING THE AFTERNOON. && .RIW WATCHES/WARNINGS/ADVISORIES... SNOW ADVISORY UNTIL 3 PM MDT THIS AFTERNOON FOR WYZ001-012-014-024. && SHORT TERM...CHURCH LONG TERM...AR AVIATION...AEM FIRE WEATHER...CHURCH
Hazardous weather outlook, Mar 29, 4:00 AM MDT, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 400 AM MDT SAT MAR 29 2008 WYZ001>020-022>030-301200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 400 AM MDT SAT MAR 29 2008 ...SNOW ADVISORY FOR THE WESTERN MOUNTAINS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT A FAST MOVING PACIFIC COLD FRONT WILL PUSH THROUGH WESTERN AND CENTRAL WYOMING THIS MORNING. THE FRONT WILL BRING SNOW TO THE WESTERN MOUNTAINS OF WYOMING...MAINLY DURING THE MORNING. TOTAL SNOWFALL AMOUNTS OF 4 TO 9 INCHES ARE EXPECTED BY EARLY AFTERNOON. LOCALLY HIGHER AMOUNTS MAY OCCUR ON THE WEST SIDE OF THE TETON MOUNTAIN RANGE. THE WESTERN VALLEYS ARE EXPECTED TO RECEIVE 1 TO 3 INCHES. EAST OF THE CONTINENTAL DIVIDE...VERY STRONG WEST WINDS WILL DEVELOP THIS MORNING AND CONTINUE THROUGH THE DAY. THE WIND IS EXPECTED TO REACH THE 30 TO 35 MPH RANGE WITH GUSTS OF 40 TO 50 MPH. BLOWING AND DRIFTING SNOW IS EXPECTED IN MOUNTAINS PASSES AND IN EXPOSED AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY ANOTHER PACIFIC STORM SYSTEM IS EXPECTED TO BRING SNOW TO THE MAJORITY OF WYOMING BEGINNING SUNDAY MORNING. THIS SYSTEM HAS THE POTENTIAL TO BRING LIGHT TO MODERATE SNOW ACCUMULATIONS TO MOUNTAIN AND VALLEY LOCATIONS SUNDAY INTO SUNDAY NIGHT. STAY TUNED FOR UPDATES ON THIS STORM. SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Mar 29, 11:13 AM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1113 AM MDT SAT MAR 29 2008 WYZ017-018-291830- LANDER FOOTHILLS-WIND RIVER BASIN- 1113 AM MDT SAT MAR 29 2008 STRONG WESTERLY WINDS WILL CONTINUE ACROSS THE WIND RIVER BASIN THIS MORNING AND AFTERNOON...WITH WINDS REACHING 35 TO 40 MPH AT TIMES. GUSTS MAY APPROACH 50 MPH AS THE WINDS CONTINUE. WINDS SHOULD BEGIN TO WEAKEN DURING THE LATE AFTERNOON HOURS TODAY...THOUGH WILL REMAIN ELEVATED AT 20 TO 25 MPH WITH GUSTS TO NEAR 35 MPH AFTER 4 PM. BRANHAM
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 1:42 PM MDT | Snow Advisory | RIW | Fremont, Lincoln, Natrona, Sweetwater | 32 hr |
Nearby
High Wind Warnings in Wyoming, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.